MAUDE Adverse Event Report: GT MEDICAL TECHNOLOGIES GAMMATILE; RADIONUCLIDE BRACHYTHERAPY SEEDS

GT MEDICAL TECHNOLOGIES GAMMATILE; RADIONUCLIDE BRACHYTHERAPY SEEDS
Model Number GT-001
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the implantation of order: (b)(4) at (b)(6) hospital, one of eight tiles demonstrated partial delamination of the top (i.E.Smooth) layer of collagen.The delamination exposed the vicryl sutures.
 
Additional Manufacturer Narrative
No adverse event reported.

Brand Name
GAMMATILE
Common Device Name
RADIONUCLIDE BRACHYTHERAPY SEEDS
Manufacturer (Section D)
GT MEDICAL TECHNOLOGIES
350 hills street
suite 108
richland WA 99354
Manufacturer (Section G)
GT MEDICAL TECHNOLOGIES
350 hills street
suite 108
richland WA 99354
Manufacturer Contact
jessica newhard
1809 s holbrook lane
suite 107
tempe, AZ 85281
4802768609
MDR Report Key16534897
Report Number3014663932-2023-00006
Device Sequence Number6388768
Product Code KXK
UDI-Device Identifier60860000064509
UDI-Public(01)60860000064509(11)230213(17)230220(10)00001218
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K190839
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGT-001
Device Catalogue NumberGT-08
Device Lot Number00001218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2023
Initial Report FDA Received Date03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown